# SDR CALA2012061800405

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 74,680 hours, 16,442 cycles
- System (JASC): 3160 · Central Display
- Part: Eadi
- Part number: 6227998003
- Part serial: 1D8DW
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,142 hours, 6,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING INSULATION ON FLIGHT DECK.  R & R CAPTS EADI IAW AMM TASK 34-22-03-004-001.  TESTED NORMAL.
